Translator Disclaimer
July/August 2021 Small data scattering of Dirac equations with Yukawa type potentials in $L_x^2(\mathbb R^2)$
Yonggeun Cho, Kiyeon Lee
Differential Integral Equations 34(7/8): 425-436 (July/August 2021). DOI: 10.57262/die034-0708-425

Abstract

We revisit the Cauchy problem of nonlinear massive Dirac equation with Yukawa type potentials $\mathcal F^{-1}\left[(b^2 + |\xi|^2)^{-1}\right]$ in 2 dimensions. The authors of [10, 4] obtained small data scattering and large data global well-posedness in $H^s$ for $s > 0$, respectively. In this paper, we show that the small data scattering occurs in $L_x^2(\mathbb R^2)$. This can be done by combining bilinear estimates and modulation estimates of [12,10].

Citation

Download Citation

Yonggeun Cho. Kiyeon Lee. "Small data scattering of Dirac equations with Yukawa type potentials in $L_x^2(\mathbb R^2)$." Differential Integral Equations 34 (7/8) 425 - 436, July/August 2021. https://doi.org/10.57262/die034-0708-425

Information

Published: July/August 2021
First available in Project Euclid: 23 June 2021

Digital Object Identifier: 10.57262/die034-0708-425

Subjects:
Primary: 35Q40 , 35Q55

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 7/8 • July/August 2021
Back to Top